Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dear *StJames* regarding efexor slinky

Posted by NikkiT2 on October 20, 2003, at 14:13:47

In reply to Re: Dear *StJames* regarding efexor NikkiT2, posted by slinky on October 20, 2003, at 11:45:29

Yeah.. I understand that.. nothing else has worked the way Efexor did.. though Zyprexa really did help with the bitchy side and suicidal side.. I just can't face ever having to have to go through the withdrawal from that again.

I'm giving Reboxetine a try now.. 12 days in, and no change. But I'm not up to max dosage.

I'm not suicidal, but am so fed up of feeling like this.

Hang in there hun.. remember the withdrawal is probably making everything alot worse.

Nikki xx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:271054
URL: http://www.dr-bob.org/babble/20031015/msgs/271145.html